JSIAM Letters
Online ISSN : 1883-0617
Print ISSN : 1883-0609
Articles
Box-ball systems related to the nonautonomous ultradiscrete Toda equation on the finite lattice
Kazuki MaedaSatoshi Tsujimoto
Author information
JOURNALS FREE ACCESS

2010 Volume 2 Pages 95-98

Details
Abstract

Ultradiscrete analogues of the nonautonomous discrete finite Toda lattice and its modified system are explicitly given. It is shown that these two systems can be seen as the box-ball system with size limits and one with speed limits, respectively. Particular solutions and the Lax forms of these ultradiscrete systems on the finite lattice are also discussed.

Information related to the author
© 2010 The Japan Society for Industrial and Applied Mathematics
Previous article Next article
feedback
Top